# SDR DLL10992086

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Box
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 26,845 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE OIL QTY WENT TO ZERO SHORTLY AFTER TAKEOFF FROM OGG, OIL PRESS TO 18 LBS AND SLOWLY DECREASING.  NORMAL ENGINE SHUT DOWN WITH NORMAL OIL TEMP.  ENGINE WINDMILLED 15 MIN WITH 5 LBS OIL PRESS.
